# SDR UALA2012011600346

- Difficulty date: January 15, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,494 hours, 14,096 cycles
- Engine: Pwa PW4060
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VIBRATION GAUGE INDICATES 0 BOTH N1 AND N2.  REPLACED NR 2 ENGINE ACCELEROMETER.  ACP'D IDLE RUN AND N1 SHOWED 0.0 TO 0.1, N2 STAYED AT 0.0. IDLE RUN INCONCLUSIVE.  REPLACED WIRE HARNESS FROM PLUG D8836P TO ACCELEROMETER D10994 DUE TO OPEN WIRE W3504-01TW-20. WD77-31-11. OPS OK ON ENG RUN.
